# SDR DALA2023102608803

- Difficulty date: October 19, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38732
- Aircraft time: 32,122 hours, 11,276 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 23,867 hours, 18,579 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4547340) LARGE BIRD INGESTED IN RIGHT ENGINE ON TAKEOFF. EGT AND VIBS ELEVATED 470 C & 1.1 VIB NO OTHER IND. PERF. WATER WASH PER B737 AMM 72-00-00. CLEANED ENGINE EXTERNAL SURFACE PER B737 AMM 72-00-00BIRDSTIRE BSI #2 ENGINE S/N 960253 PER B737 AMM 72-00. NO RESTRICTIVE DAMAGE FOUND.
